# SDR CALA2018092801998

- Difficulty date: September 27, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N815UA
- Make and model: Airbus A319-131
- Aircraft serial: 867
- Aircraft time: 63,799 hours, 26,776 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: D5311423620091
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK INDICATION L1 DOOR STOP FTG NO. 7 HOLE NO. 3 FR16 AT 5 O ''CLOCK POSITION AD RELATED TASK (2017-22-03) ON HAECO LCQ REF 92 90261 SPEC A3NB-53-4-5304 GENERATED BY V923744 REPAIRED HOLE 3 IAW ECRA 5311-02018.CREATE DTA LOGPAGE TO ACCOMP LISH THE INITIAL INSPECTION PER PART 2 OF ECRA 5311-02018 ON OR BEFORE THE AIRCRAFT REACHES 37976 TOTAL AIRCRAFT FC. ACCOMPLISH REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 11200 A IRCRAFT FLIGHT CYCLES,THEREAFTER. APPROVED TO CARRY PER ECRA 5311-02018, ACCOMPLISH INITIAL INSPECTION PER PART 2 OF ECRA 5311-02018 ON OR BEFORE 37976 TOTAL F/C''S, ACCOMPLISH REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 11200 F/C''S THERE AFTER. TOMC-APPROVAL FROM SC1ELBYC COMMENT REVIEWED QC REVIEWED RECORDS UPDATE INIT: WITHIN 37,976 TAFC RIR: EVERY 11,200 FC THEREAFTER...SN/V750322
